| Catalog Number |
03-5300-3 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A user facility nurse reported that a 5008x bloodline leak occurred during a patient¿s hemodialysis (hd) treatment.Additional details were provided upon follow-up with the nurse.Approximately thirty minutes into the treatment, the staff observed blood dripping from the red alpha clip line of the blood tubing set.There were no visible defects noted at the leak location, and there were no loose connections.There were no alarms from the machine, a 5008x machine.No leak was noted during the prime, and there was no change or disruption in pressure that could have contributed to the leak.The patient was utilizing an fx coral dialyzer.The staff was able to reinfuse the patient¿s blood.Estimated blood loss (ebl) from the leak was 5-10 ml.There was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The patient completed their treatment after being re-setup with new supplies on the same machine.The sample was not available to be returned for evaluation as it was reportedly discarded.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.